# SDR CA090217002

- Difficulty date: February 16, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 1,645 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Angle
- Part number: 350A14200320
- Condition: Loose
- Location: Tailboom
- Part time: 2,074 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING DAILY INSP ON ACFT NOTICED THE RIVETS THAT ATTACH THE T/E ANGLE TO UPPER VERTICAL STABILIZER (PN 350A14-0020-1902) WERE "SMOKING" AND ANGLE FELT LOOSE.
